| Model Number |
N-2532 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during liver transplant vascular anastomosis procedure, the surgeon performed a continuous suturing, and upon stitching the device needle and thread separated to each other.They then used another suture to resolve the issue in order to complete the case.There was no patient injury.